I gave my 15 year old daughter extra strenght Tylenol for a fever, yesterday and today. Both times she broke out in hives. This was the first time I ever gave the extra strength. Can this be causing the hives? has anyone ever heard of this?
16 Jan 2008
yes, i did the same exact thing when i was that age! And my doctor said not to take the tylenol, but take ibprofen instead, so i did and then later (maybe a year) i tried the tylenol again and i've been taking it ever since! no problems! i am now 24.
ps never heard anyone else having that problem though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking Phentermine HCL 30mg Capsules in Feburary got hives end of March is it from this drug it is now aug 3 still have the itching and ...
2 answers • 4 Aug 2010
what treatment would you recommend for a friend whom has taken a tylenol 3 thinking it was an asprin. He is having hives only on his face? Benadryl?
2 answers • 5 Sep 2011
... related and not due to any allergies. Does anyone have any home remedies to treat hives? I do not like taking prednisone but it has been the only ...
2 answers • 30 Sep 2012
Levothyroxine - After three days on 25mg, I broke out in horrible hives. Web searched and found that
... is a common complaint. I continued taking it for 5 more days and then quit. 10 days later I still break out in hives. I have never experienced ...
1 answer • 29 Jul 2015
I have Stage 3 kidney disease and can't take nsaids like aspirin or ibufroin etc.. It damages kidneys when I take Tylenol I brake out in hives ...
1 answer • 17 Aug 2015